# SDR AALA20150114015

- Difficulty date: January 9, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 18,480 hours, 7,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL IS CORRODED AT FS 754.  R & R TRANSITION PANEL SECTION BETWEEN STATIONS 751 - 767 IAW SRM 53-00--53-0I-2.
